Browse Title Index

Issue Title
Vol 35, No 2 (2015) Optimization in a Fuzzy Environment Abstract
Dan Ralescu, Anca L Ralescu
Vol 38, No 1 (2018) Optimization problems in classes of rearrangements Abstract   PDF
Feyissa Kebede
Vol 39, No 1 (2019) Ostrowski type fractional integral operators for generalized (r;s,m,φ)-preinvex functions Abstract
Artion Kashuri, Rozana Liko
Vol 36, No 2 (2016) p-Adic Free Stochastic Integrals for p-Adic Weighted-Semicircular Motions Determined by Primes p Abstract
Ilwoo Cho
Vol 34, No 1 (2014) Periodic asymptotic controllability of switched systems Abstract
Andrea Bacciotti
Vol 39, No 2 (2019) Periodic solutions in gross-substitute discrete dynamical systems Abstract
Kaori Saito
Vol 32, No 1 (2012) p-Laplace equations with singular terms and p-superlinear perturbations Abstract
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
Vol 34, No 1 (2014) Point spectrum and existence results for a pair of duality mappings corresponding to different gauge functions Abstract
George Dinca, Jean Mawhin
Vol 38, No 2 (2018) Professor Constantin Corduneanu and the Ia\c{s}i School of Differential Equations Abstract   PDF
Gheorghe Morosanu
Vol 33, No 1 (2013) Publications of Francesco S. De Blasi Abstract
Vasile Staicu
Vol 37, No 1 (2017) Refining Jensen's Integral Inequality for Partition of Weights Abstract   PDF
Silvestru Sever Dragomir
Vol 39, No 2 (2019) Relationship between the left-right Jeribi essential spectra and the left-right Weyl essential spectra of closed densely de ned linear operators Abstract
Aymen Ammar, Bilel Boukettaya, Aref Jeribi
Vol 38, No 2 (2018) S-asymptotically $\omega$-periodic mild solutions to some fractional integro-differential equations with infinite delay Abstract   PDF
Enock R. Oueama-Guengai, Gaston M Guerekata
Vol 36, No 1 (2016) Second-Order Necessary Conditions for Set Constrained Nonsmooth Optimization Problems via Second-Order Projective Tangent Cones Abstract
Elena Constantin
Vol 37, No 2 (2017) Selections of set-valued mappings via applications Abstract   PDF
Mitrofan M Cioban
Vol 39, No 1 (2019) Some inequalities for semi-inner products on complex Banach Spaces Abstract
Silvestru Sever Dragomir
Vol 35, No 1 (2015) Some spaces of almost periodic functions Abstract
Constantin Corduneanu
Vol 36, No 1 (2016) Stability of Nonlinear Fractional Diffusion Equation Abstract
Gunvant A Birajdar
Vol 39, No 2 (2019) Table of Contents of v39n2 Abstract
Vasile Staicu
Vol 39, No 1 (2019) Table of Contents v39n1 Abstract
Vasile Staicu
Vol 40, No 1 (2020) Table of Contents v40n1 Abstract
Vasile Staicu
Vol 38, No 2 (2018) The 90th Birthday of Professor Cosnstantin Corduneanu Abstract   PDF
Mehran Mahdavi
Vol 38, No 2 (2018) The approximation of the square root of the total variation flow Abstract   PDF
Viorel Barbu
Vol 39, No 1 (2019) THE GENERAL LINEAR GROUP OF DEGREE $n$ FOR 3D MATRICES $GL(n; n; p; F)$ Abstract
Orgest ZAKA
Vol 32, No 1 (2012) The non-existence of centre-of-mass and linear-momentum integrals in the curved N-body problem Abstract
Florin Diacu
126 - 150 of 164 Items << < 1 2 3 4 5 6 7 > >> 

ISSN: 2182-567X